# SDR DALA1112459873

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 31 FWD END HAS CORROSION ON UPPER AND LOWER SURFACE.  REMOVED CORROSION FROM PANEL AT FORWARD END-OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1, 53-23-0 FIG 4.  REMOVED DAMAGED AREA.  HFEC INSPECTION IAW DC-9 NDT SPM-06-10-01.001.  DAMAGE REMOVED, REPAIRED PANEL IAW DC-9 SRM 51-70-4.
